Separations and transfers in the polynomial hierarchy of infinite abelian groups

Mathematical Logic Quarterly 47 (4):493-502 (2001)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,127

External links

  • This entry has no external links. Add one.
Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Intuitionistic Free Abelian Groups.D. van Dalen & F. J. De Vries - 1988 - Mathematical Logic Quarterly 34 (1):3-12.
The Theory of Abelian Groups With the Quantifier (≦ x).Andreas Baudisch - 1977 - Mathematical Logic Quarterly 23 (27-30):447-462.
The Theory of Abelian Groups With the Quantifier (≦ x).Andreas Baudisch - 1976 - Mathematical Logic Quarterly 23 (27‐30):447-462.
Machines Over the Reals and Non‐Uniformity.Felipe Cucker - 1997 - Mathematical Logic Quarterly 43 (2):143-157.
Axiomatization of abelian-by- G groups for a finite group G.Francis Oger - 2001 - Archive for Mathematical Logic 40 (7):515-521.

Analytics

Added to PP
2014-03-25

Downloads
0

6 months
0

Historical graph of downloads

Sorry, there are not enough data points to plot this chart.
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references